# SDR IPXA3578998

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Component: Slat
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH DELAMINATION ON NR 10 SLAT T/E WEDGE TOP SKIN 67" OTBD EDGE AND 4.1" FROM  AFT EDGE.  REPAIRED REF EO B757-5750-5117-A.
